MAUDE Adverse Event Report: AMR A0803, 86MM INSERT S/T 10/BG; DXC

AMR A0803, 86MM INSERT S/T 10/BG; DXC
Model Number A0803
Medical Device Problem Code Failure To Adhere Or Bond (1031)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/18/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident device is anticipated to return.A follow-up report will be provided upon completion of investigation.In accordance to 21 cfr 803.56, if we obtain additional information, which was not known or was not available when the initial report was submitted, then the supplemental report will be submitted to the fda.
 
Event or Problem Description
Discovered prior to surgery - "inserts are not staying on the clamps.Medline complaint #: (b)(4), medline part #: 05945." from medline: "we were notified of a complaint from a customer stating that the inserts are falling of the fogarty clamps.The samples were received for investigation and without the clamps the reported concern could not be confirmed.The returned samples were measured and compared to the samples that were pulled from our inventory.Both sets contain the same measurement.We would like your help to determine if the samples are to your specifications.If you would like the samples return for investigation please provide a call tag.Please reference below complaint number in future communication." additional information received june 7, 2016: "q.Can you please provide us with the customer information? a.Unfortunately, that is proprietary information.Q.Please confirm the quantity involved.When you say ?both sets,? do you mean 4 total? a.There is a total of 4 two that the customer returned and two that we pulled from our stock to compare the measurements.Q.Please confirm the date that the incident occurred.A.It was reported on (b)(6) 2016.Q.When was the incident detected? were the inserts being used in a patient at the time? a.The incident happen prior to patient use.Q.If it was during a procedure, what procedure was being performed? a.N/a.Q.Did the surgeon experience loss of occlusion due to the detachment? a.Prior to surgery.Q.Was there any damage to the vessel? a.No damage.Q.What type of intervention was required? a.Replaced the inserts with sterile versions off their shelfs.Q.Were the inserts able to be retrieved from the patient? a.Prior to surgery.Q.Please provide the patient status.A.No patient injury.".
 
Additional Manufacturer Narrative
Investigation summary: the event unit was not returned for evaluation.In the absence of the subject device, it is difficult to determine the root cause of the event.Although the root cause of the event could not be determined, applied medical will continue to monitor its vigilance system for trends and take appropriate actions as necessary.

Brand Name
A0803, 86MM INSERT S/T 10/BG
Common Device Name
DXC
Manufacturer (Section D)
AMR
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key5776829
Report Number2027111-2016-00495
Device Sequence Number13608600
Product Code DXC
UDI-Device Identifier00607915113391
UDI-Public(01)00607915113391(17)190716(30)01(10)1227412
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K883790
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/16/2019
Device Model NumberA0803
Device Catalogue Number100520801
Device Lot Number1227412
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/07/2016
Supplement Report FDA Received Date05/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1